# SDR SWAA2018080724070

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 22,561 hours, 9,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXTERIOR LIGHT BETWEEN OVERWING EXIT DOORS INOP.  RELAMPED LIGHT PER AMM.
